# SDR MASA2011052702880

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,582 hours, 25,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Step
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP LIGHT INOP.  RELAMPED DOOR STEP LIGHT.
